<< Previous Issue Kyungpook Mathematical Journal (Vol. 3, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1960 Vol. 3, No. 2, 31—64
 Original Articles 
The correspondences of the fundamental frames on the parameter group manifolds
Jae Koo Ahn
Kyungpook Mathematical Journal 1960 Vol. 3, No. 2, 31—37
P1-Mapping and property K
Mi-Soo Bae
Kyungpook Mathematical Journal 1960 Vol. 3, No. 2, 39—41
Lattice ordered commutative groups of the second kind
Tae Ho Choe
Kyungpook Mathematical Journal 1960 Vol. 3, No. 2, 43—48
Gaussian spherical representation of a hypersurace of an Euclidean spaceⅡ
Younki Chae
Kyungpook Mathematical Journal 1960 Vol. 3, No. 2, 49—64

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd